Comparison theorems for some quasilinear degenerate elliptic operators and applications to symmetry and monotonicity results
Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 4, pp. 493-516.
@article{AIHPC_1998__15_4_493_0,
     author = {Damascelli, Lucio},
     title = {Comparison theorems for some quasilinear degenerate elliptic operators and applications to symmetry and monotonicity results},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {493--516},
     publisher = {Gauthier-Villars},
     volume = {15},
     number = {4},
     year = {1998},
     zbl = {0911.35009},
     mrnumber = {1632933},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1998__15_4_493_0/}
}
TY  - JOUR
AU  - Damascelli, Lucio
TI  - Comparison theorems for some quasilinear degenerate elliptic operators and applications to symmetry and monotonicity results
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1998
DA  - 1998///
SP  - 493
EP  - 516
VL  - 15
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1998__15_4_493_0/
UR  - https://zbmath.org/?q=an%3A0911.35009
UR  - https://www.ams.org/mathscinet-getitem?mr=1632933
LA  - en
ID  - AIHPC_1998__15_4_493_0
ER  - 
%0 Journal Article
%A Damascelli, Lucio
%T Comparison theorems for some quasilinear degenerate elliptic operators and applications to symmetry and monotonicity results
%J Annales de l'I.H.P. Analyse non linéaire
%D 1998
%P 493-516
%V 15
%N 4
%I Gauthier-Villars
%G en
%F AIHPC_1998__15_4_493_0
Damascelli, Lucio. Comparison theorems for some quasilinear degenerate elliptic operators and applications to symmetry and monotonicity results. Annales de l'I.H.P. Analyse non linéaire, Volume 15 (1998) no. 4, pp. 493-516. http://archive.numdam.org/item/AIHPC_1998__15_4_493_0/

[1] M. Badiale and E. Nabana, A note on radiality of solutions of p-laplacian equation, Applicable Anal., Vol. 52, 1994, pp. 35-43. | MR | Zbl

[2] H. Berestycki and L. Nirenberg, On the method of moving planes and the sliding method, Bol. Soc. Brasileira de Mat. Nova Ser., Vol. 22, 1991, pp. 1-37. | MR | Zbl

[3] L. Damascelli, Some remarks on the method of moving planes, to appear. | MR | Zbl

[4] E Di Benedetto, C1+a local regularity of weak solutions of degenerate elliptic equations, Nonlin. Anal. T.M.A., Vol. 7(8), 1983, pp. 827-850. | MR | Zbl

[5] B. Gidas, W.M. Ni and L. Nirenberg, Symmetry and related properties via the maximum principle, Comm. Math. Phys., Vol. 68, 1979, pp. 209-243. | MR | Zbl

[6] D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order, 2nd edition, Springer, 1983. | MR | Zbl

[7] M. Grossi, S. Kesavan, F. Pacella and M. Ramaswami, Symmetry of positive solutions of some nonlinear equations, to appear. | Zbl

[8] M. Guedda and L. Veron, Quasilinear elliptic equations involving critical Sobolev exponents, Nonlin. Anal. T.M.A., Vol. 13(8), 1989, pp. 879-902. | MR | Zbl

[9] S. Kesavan and F. Pacella, Symmetry of positive solutions of a quasilinear elliptic equation via isoperimetric inequalities, Applicable Anal., Vol. 54, 1994, pp. 27-37. | MR | Zbl

[10] P. Tolksdorf, On the Dirichlet problem for quasilinear equations in domains with conical boundary points, Comm. in P.D.E., Vol. 8(7), 1983, pp. 773-817. | MR | Zbl

[11] P. Tolksdorf, Regularity for a more general class of quasilinear elliptic equations, J. Diff. Eqns., Vol. 51, 1984, pp. 126-150. | MR | Zbl

[12] N.S. Trudinger, On Harnack type inequalities and their application to quasilinear elliptic equations, Comm. on Pure and Applied Math., Vol. XX, 1967, pp. 721-747. | MR | Zbl

[13] J.L. Vazquez, A strong maximum principle for some quasilinear elliptic equations, Appl. Math. Optim., Vol. 12, 1984, pp. 191-202. | MR | Zbl